# SDR 03FDEA00855

- Difficulty date: June 4, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 60,128 hours, 18,377 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF  EO 8-5410-7-3321 ITEM A 1 AND 2 GAIN ACCESS TO NR 1 PYLON AFT BULKHEAD REAR BOLTS, 5 OF THEM FOUND LOOSE.  EO 8-5410-7-3321 BOLTS WERE INSPECTED AND HOLES CHECKED BY NDT DEPT.  BOLTS RETORQUED AND AREA PREP FOR CLOSING.
